# SDR HALA20250825261

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01205
- Aircraft time: 44,870 hours, 7,961 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - EXCHANGER OUTLET TEMPERTURE SENSOR (10HA1) CRACKED. REMOVED + REPLACED EXCHANGER OUTLET TEMERATURE SENSOR (10HA10 IAW A330 AMM 36-11-17. OPS CHECK GOOD.
